# SDR DL72L960905

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-1 LETTER CK, .5 INCH CRACK IN NR 5 L/E FLAP ACTUATOR I/B SUPPORT BRACKET.  REPAIRED PER MM 57-20-21.
